# SDR SWAA2012122810960

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,207 hours, 25,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY - HYD A-SYS QTY LOSS.  TIGHTENED NR 1 ENGINE HYD PUMP LINE AT PYLON.  REMOVED AND REPLACED HYD A-SYS ENGINE DRIVEN PUMP PER MM.
